# SDR AALA202110124323

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 34,642 hours, 14,199 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR STUCK CLOSED, DOOR FORCED OPEN TO FREE TRAPPED PASSENGER. DOOR NOW DOES NOT CLOSE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
